MathSciNet Relay Station
MathSciNet bibliographic data
MR1405497 60J65
Hobson, David G.; Werner, Wendelin Non-colliding Brownian motions on the circle. Bull. London Math. Soc. 28 (1996), no. 6, 643–650.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement